# SDR C2XA00IA290

- Difficulty date: August 5, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 1200449001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT CENTER INTERCOSTAL AT FRAME 38 CORRODED.  REMOVED AND REPLACED CROSS BEAM IAW EMB-120 SRM 51-25-00 AND SRM 51-40-02, DUE TO OUT OF LIMITS IAW SRM 51-14-20.  (M)
